# SDR 2006UALA00009

- Difficulty date: December 31, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 51,321 hours, 28,288 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVERWING FRAME BS 616L INNER CHORD CRACKED AT LOWER END JUST BELOW CREASE BEAM.   REMOVED CRACK ACCOMPLISHED FILLER AND ANGLE REPAIR PER MM 53-11-89.
